Header Ads

NAIRA FOREX RATE (CURRENT): $ 362.50 | £ 480.00 | € 417.00 *POWERED BY ZUBE/PALTON BUREAU DE CHANGE LTD, ENUGU, NIGERIA. (GRAND SPONSOR, BIOBAZE© 2016-2017)
  • HEADLINES

    WELCOME TO BIOBAZE© ONLINE PORTAL

    Video Of Young Man Passing Out After Ingesting Heavy Dose Of Tramadol Goes Viral (Watch)

    A video of a young Ghanaian man passing out after ingesting a heavy dose of Tramadol is making waves online.

    A Ghanaian man has gone viral after a video of him passing out after overdosing on Tramadol surfaced online.

    The unidentified man appeared to be sliding into a minor coma when he struggled to gain consciousness.

    According to the caption written on the video, the young man ingested a copious amount of Tramadol and as such suffered the effect of the opioid pain tablet which is originally meant to arrest moderate to moderately severe pain in humans.

    The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.

    Watch the video below courtesy of Instablog9ja:
    Video Player
    00:00
    00:15

    No comments

    ADVERTISE HERE

    ADVERTISE HERE